Closed Derivations in C*-Algebras.

Schôichi Ôta

Mathematische Annalen (1981)

  • Volume: 257, page 239-250
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ôta, Schôichi. "Closed Derivations in C*-Algebras.." Mathematische Annalen 257 (1981): 239-250. <>.

author = {Ôta, Schôichi},
journal = {Mathematische Annalen},
keywords = {*-derivation; infinitesimal generator},
pages = {239-250},
title = {Closed Derivations in C*-Algebras.},
url = {},
volume = {257},
year = {1981},

AU - Ôta, Schôichi
TI - Closed Derivations in C*-Algebras.
JO - Mathematische Annalen
PY - 1981
VL - 257
SP - 239
EP - 250
KW - *-derivation; infinitesimal generator
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.